A certain problem of A. V. Bicadze for an equation of mixed type with a closed curve of degeneracy
Differencialʹnye uravneniâ, Tome 11 (1975) no. 1, pp. 176-179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_1_a19,
author = {A. B. Bazarbekov},
title = {A certain problem of {A.} {V.~Bicadze} for an equation of mixed type with a closed curve of degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {176--179},
year = {1975},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_1_a19/}
}
TY - JOUR AU - A. B. Bazarbekov TI - A certain problem of A. V. Bicadze for an equation of mixed type with a closed curve of degeneracy JO - Differencialʹnye uravneniâ PY - 1975 SP - 176 EP - 179 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_1_a19/ LA - ru ID - DE_1975_11_1_a19 ER -
A. B. Bazarbekov. A certain problem of A. V. Bicadze for an equation of mixed type with a closed curve of degeneracy. Differencialʹnye uravneniâ, Tome 11 (1975) no. 1, pp. 176-179. http://geodesic.mathdoc.fr/item/DE_1975_11_1_a19/